MathSciNet Relay Station
MathSciNet bibliographic data
MR1315463 22E40 (20G20)
Prasad, Gopal ${\bf R}$-regular elements in Zariski-dense subgroups. Quart. J. Math. Oxford Ser. (2) 45 (1994), no. 180, 541–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement